On invariant subalgebras of the Fourier-Stieltjes algebra of a locally compact group.
Mathematische Annalen, Tome 294 (1992) no. 4, pp. 513-522
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1992__294_4_165015,
author = {M.E. Bekka and A.T. Lau and G. Schlichting},
title = {On invariant subalgebras of the {Fourier-Stieltjes} algebra of a locally compact group.},
journal = {Mathematische Annalen},
pages = {513--522},
year = {1992},
volume = {294},
number = {4},
zbl = {0787.22005},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__294_4_165015/}
}
TY - JOUR AU - M.E. Bekka AU - A.T. Lau AU - G. Schlichting TI - On invariant subalgebras of the Fourier-Stieltjes algebra of a locally compact group. JO - Mathematische Annalen PY - 1992 SP - 513 EP - 522 VL - 294 IS - 4 UR - http://geodesic.mathdoc.fr/item/MAN_1992__294_4_165015/ ID - MAN_1992__294_4_165015 ER -
M.E. Bekka; A.T. Lau; G. Schlichting. On invariant subalgebras of the Fourier-Stieltjes algebra of a locally compact group.. Mathematische Annalen, Tome 294 (1992) no. 4, pp. 513-522. http://geodesic.mathdoc.fr/item/MAN_1992__294_4_165015/